# SDR SIMA2013100800001

- Difficulty date: November 14, 2011
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,296 hours, 16,565 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH SKIN HAS .5" CRACK UNDER THE LOCK PIN BRACKET.  BETWEEN THE MOUNTING HOLES.  REPAIRED IAW EO EM-52MR-239.
